MathSciNet Relay Station
MathSciNet bibliographic data
MR2168143 (2006f:60043) 60G35 (60G15 60H05)
Posashkov, S. V. Optimal filtering in systems with fractional Brownian noise. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 120--128; translation in Theory Probab. Math. Statist. No. 72 (2006), 135–144
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement